# SDR DALA2024051605283

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 20,361 hours, 2,320 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 GOUGE DAMAGE AT AFT LOWER EDGE OF FORWARD CARGO DOOR CUT-OUT. CORRECTIVE ACTION: COMPLIED WITH ERA 618123-14. (5875791)
